Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What causes blood in urine after treatment of bladder infection with Cipro prescription?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5132 Questions
I had a bladder infectin and was precribtion cipro I took my seven day dose and was feeling better ,a little pain but not like in the before cipro this morning day 9 I have blood in my urine ???
Posted Sat, 4 Jan 2014 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Please, observe again for blood in urine. Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this bladder infection and the blood you observed in urine today. Ciprofloxacine is a good drug for bladder infection. It should be able to treat most common causes of bladder infection. Considering all the information you have provided, I will suggest that you monitor your urine closely over the next days. If you should still observe blood, then I will suggest that you get consulted and evaluated again. If it should not repeat itself, then I will consider this and incidental finding and will not suggest any immediate aggressive management. But, should this happen again in future, then you must go in for the common causes of blood in urine like kidney stones, infections(schistosomiasis, ), cancers, etc to be investigated and ruled out. For now, increase your oral fluid intake in addition to the above advice. I hope you find this helpful. Thank you so much for using our services and feel free to ask for clarifications and more information if need be. I wish you well. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor